# SDR SWIA20250418304

- Difficulty date: March 4, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY BELOW APU INLET DOOR AT FS 672.20 SUPPORT P/N 601R35210-17 IS CRACKED AT LOWER AFT CORNER (MARKED) (C-CHECK RO 04/17/2025)REMOVED AND REPLACED AEB BELOW APU INLET DOOR AT FS672.20 SUPPORT  P/N 601R35210-17 WITH A NEW SERVICEABLE UNIT REF CRJ DWG 601R35210 REV M, AND CRJ 200 SRM 51-42-06. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
